# SDR CA110607007

- Difficulty date: June 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,411 hours
- Engine: Ge CF348E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Condition: Failed
- Location: Le Flaps
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

"SLAT FAIL"  EICAS MSG AFTER T/O, BEFORE FLAP RETRACTION. QRH CARRIED OUT.  MAX WEIGHTLANDING C/O.  CONSTANT RT AILERON INPUT NECESSARY TO MAINTAIN WINGS LEVEL.  NOT AN OVERWEIGHT LANDING.  RT OTBD SLAT SKEW SENSORS PO990 AND PO992 REPLACED IAW FIM 27-81-00-810-807 AND AMM 27-83-01-400-801-A.  NR 8 SLAT ACTUATOR REPLACED (AS POP OUT INDICATOR VISIBLE) IAW AMM 27-81-01.  REMOVED: SLAT SKEW SENSOR RT INBD PN 1702288B, SN 2752, MFG: SLAT ACTUATOR POS 08R, PN 1700597C, SN 0513, SLAT SKEW SENSOR RT OTBD, PN 1702288B, SN 2616.
